Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the discontinuous flow around an airfoil with flap


Author: P. W. Ketchum
Journal: Quart. Appl. Math. 1 (1943), 149-167
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/10091
MathSciNet review: 10091
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/10091
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society